# SDR UPS06847811

- Difficulty date: July 31, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 67,689 hours, 26,786 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 56453325
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION UNDER REPAIR STRAP AND UNDER DOUBLER ON RT W/W STA 900-904 RBL 50-56.  REPAIRED DOUBLER AND STRAP AT STA 900-908, RBL 50-56 IAW SAA EA 008-5320-01-A0338, UPS EO DC8-5330-24908-A, BAC MSG 1-216936088-2, 1-216936088-4, 1-216936088-5, BOEING ROD SKETCH 06-08-09-002, AND FAA FORM 8100-9.
